# SDR CA100601002

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 44,890 hours
- Engine: Pwa PW123
- System (JASC): 7600 · Engine Controls
- Part: Control Rod
- Part number: 87620102011
- Condition: Damaged
- Location: Nr 2 Condition
- Part time: 45,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE NR 2 MECHANICAL FUEL CONTROL (MFC), THE NR 2 ENGINE CONDITION LEVER CONTROL ROD THAT GOES TO THE MFC FROM THE NACELLE QUADRANT (REF. IPC 76-20-00, FIG 5-150, P/N 87620102-011) WAS FOUND TO BE MISSING THE SOLID RIVET AT THE TOP END THAT PREVENTS THE TUBE ASSY FROM ROTATING ON THE FIXED ROD END.  A NEW RIVET WAS INSTALLED.
